# SDR GUUA04030701

- Difficulty date: April 3, 2007
- Submitted: April 11, 2007
- Operation: Air carrier
- Aircraft: N190YV
- Make and model: Beech 1900D
- Aircraft serial: UE190
- Aircraft time: 20,708 hours, 35,412 cycles
- Engine: Pwa PT6A67D
- Engine time: 24,074 hours, 33,542 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Powerplant
- Part number: 3044900
- Part serial: PCE114194
- Condition: Fluctuates
- Location: Right
- Part time: 24,074 hours, 33,542 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E

## Discrepancy

FLIGHT: 9171, DURING FLIGHT AT 17,000 FEET, RT ENGINE TORQUE FLUCTATES FROM 3,000 LBS TO 2,500 LBS FOR 3 SECONDS.  TORQUE STABLIZED AT 2,700 LBS FOR 10 SECONDS FOLLOWED BY ERRATIC TORQUE READINGS FROM 3,000 LBS TO 1,500 LBS WITH ITT AT 850 DEGREES.  PERFORMED MEMORY ITEMS FOR ENGINE FAILURE IN FLIGHT TO SECURE ENGINE. DIVERTED, LANDED WITHOUT INCIDENT.  REPLACED RT ENGINE ASSEMBLY.
